| Model Number |
01.32.3241HCAT |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/04/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 11 months after the primary, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the hooded liner with a face changing liner and the surgery was completed successfully.An amis approach was used in the primary surgery.
Additional Manufacturer Narrative
Batch review performed on 12 december 2022 lot 2103119: (b)(4) items manufactured and released on 26-may-2021.Expiration date: 2026-05-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional item invovled in the event, batch review performed on 12 december 2022: ball heads: cocr 01.25.023 cocr ball head 12/14 ø 32 size l +3.5 (k072857) lot.2000364 lot 2000364: (b)(4) items manufactured and released on 28-may-2020.Expiration date: 2025-05-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.